On the uniform convergence and boundedness of a certain class of sine series

Research output: Contribution to journalArticle

67 Citations (Scopus)

Abstract

Three classical results pertaining to the uniform convergence or boundedness of sine series with monotonic null sequence coefficients, as well as a recently proved theorem of Telyakovskii are generalized to a certain subclass of the quasi monotone decreasing coefficients.

Original languageEnglish
Pages (from-to)279-285
Number of pages7
JournalAnalysis Mathematica
Volume27
Issue number4
DOIs
Publication statusPublished - 2001

Fingerprint

Uniform Boundedness
Uniform convergence
Series
Coefficient
Monotonic
Null
Monotone
Theorem
Class

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

On the uniform convergence and boundedness of a certain class of sine series. / Leindler, L.

In: Analysis Mathematica, Vol. 27, No. 4, 2001, p. 279-285.

Research output: Contribution to journalArticle

@article{0f954cf07fac48a8ad378defc5944064,
title = "On the uniform convergence and boundedness of a certain class of sine series",
abstract = "Three classical results pertaining to the uniform convergence or boundedness of sine series with monotonic null sequence coefficients, as well as a recently proved theorem of Telyakovskii are generalized to a certain subclass of the quasi monotone decreasing coefficients.",
author = "L. Leindler",
year = "2001",
doi = "10.1023/A:1014320328217",
language = "English",
volume = "27",
pages = "279--285",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - On the uniform convergence and boundedness of a certain class of sine series

AU - Leindler, L.

PY - 2001

Y1 - 2001

N2 - Three classical results pertaining to the uniform convergence or boundedness of sine series with monotonic null sequence coefficients, as well as a recently proved theorem of Telyakovskii are generalized to a certain subclass of the quasi monotone decreasing coefficients.

AB - Three classical results pertaining to the uniform convergence or boundedness of sine series with monotonic null sequence coefficients, as well as a recently proved theorem of Telyakovskii are generalized to a certain subclass of the quasi monotone decreasing coefficients.

UR - http://www.scopus.com/inward/record.url?scp=0035693448&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035693448&partnerID=8YFLogxK

U2 - 10.1023/A:1014320328217

DO - 10.1023/A:1014320328217

M3 - Article

AN - SCOPUS:0035693448

VL - 27

SP - 279

EP - 285

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 4

ER -